# SDR SWAA2022071418150

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+10; BS 727A+10; BS 727A+14; BS 727B+2; BS 727B+6; BS 727B+10; BS 727B+14; BS 727B+18; 727C+2; BS 727C+6. / [01] VERIFIED THE APPLICABILITY OF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2;[02] UPDATED STEPS 1 - 10;[03] PARTIAL STEPS 1 - 10   VERIFIED MEASUREMENTS;[04] CORRECTED MEASUREMENTS;[05] REMOVED FROM AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 TO BS 847 IAW SRM 51-40-02-0G-0.;[06] FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727 TO BS 847 PREVIOUSLY REMOVED PER AD CARD ID: TTG8Q004FCQ8;[07] FABRICATED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT LBL 21 BS 727 TO BS 847 FROM ITEM BAC1496-377#7075T62 CLAD LOT# 1490497-1 IAW SRM 53-60-53-0I-2 ; SRM 51-40-05 AND DWG146A7502. FABRICATED FLOOR PANEL SPLICE AT BS 727E+10 FROM ITEM BAC1496-377#7075T62 CLAD LOT#1490497-1 IAW SRM 53-00-53-2R-6 REPAIR 6;[08] OK TREAT AND PRIMER;[09] VERIFIED CORRECTIVE ACTION 7 AND APPLICABILITY OF SRM 53-00-53-2R-6. OK TO TREAT AND PRIME;[10] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AND FLOOR PANEL SPLICE IAW SRM 51-20-01 AND SOPM 20-41-02 OK TO INSTALL FLOOR PANEL SPLICE;[11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL SPLICE;[12] INSTALLED FLOOR PANEL SPLICE ON FLOOR TO SIDEWALL SUPPORT LBL21 BS727E IAW SRM 53-00-53-2R-6 REPAIR 6;[13] STEPS 1-10 COMPLETE VERIFIED CORRECTIVE ACTION #12 AND MEASUREMENT TABLE;[14] VERIFIED TASK COMPLETE
